A theorem on associative block designs

J.A. Poutré, la

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
4 Downloads (Pure)

Abstract

We show that a necessary condition for the existence of an ABD (k, w) with w> 3 is k (w2). This generalizes a result of Brouwer and proves the nonexistence of ABD(16, 6).
Original languageEnglish
Pages (from-to)205-208
Number of pages4
JournalDiscrete Mathematics
Volume58
Issue number2
DOIs
Publication statusPublished - 1986

Fingerprint Dive into the research topics of 'A theorem on associative block designs'. Together they form a unique fingerprint.

Cite this